# SDR SWIA200616399

- Difficulty date: March 9, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 29,761 hours, 39,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Damaged
- Location: Emergency Buss
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FAIL TO TEST PROPERLY.  REPLACED EMERGENCY BUSS CONTACTOR NR 2 (K0519) IAW MM 24-52-03.  OPERATIONAL CHECK OK.
